# SDR AALA20140211008

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 73,472 hours, 20,447 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX CREW REPORTED TRAILING EDGE FLAP DISAGREE MESSAGE RECEIVED WITH FLAP HANDLE AT POSITION 1, WITH FLAPS INDICATING 0.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  NR 5 FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED.  OVERLOAD INDICATED WAS RESET & SERVICED NR 5 FLAP TRANSMISSION.  SYS GND CHECKED NORMAL OPERATION CLOSED.
